# SDR TWAA9803707

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, AT C-1 CARGO COMPT STRINGER 33L AT FS 390 WAS FOUND FOUND CORRODED.  REMOVED CORROSION PER SRM 51-10-00.  REPLACED STRINGER SPLICE PER 53-00-03.  (M)
